# SDR SWIA200719162

- Difficulty date: October 19, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 13,082 hours, 11,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AT FS 280 SHOWS SIGNS OF CRACKING, FOUND AT C-CHECK.  COMPLIED WITH REPAIR OF CRACKED ANGLE AT FS 280 AND LBL 9 FLOORBEAM IAW CRJ200 REO 601R-53-11-138 REV NC.
